Consult Doctors. Free.
Ask a doctor in Singapore. Get answers in 24 hours.
DxD will always be free for the first 1000 members who sign up.
Around Oct 16, 2107, I went to a doctor for itching on both arms, chest and groin area. Doctor prescribed Dhasolone 5mg tablet 2 tabs/day for 4 days (total 20 mg per day), adezio 10mg 1 tab morning for 4 days, antamin 4mg night for 3 days. Each day while taking these medications, early morning experienced hives-like looking rash ( not itchy) on stomach, arms, legs, hands
After 4 days, I stopped medication and no more hives-like looking rash. After around a week of stopping the medication, experienced hand numbing/tingling, on occasions more thirsty and hungry, dizziness on some days, sensitive skin, localized muscle pain that last less than 1 day . Maybe around more than a month after stopping the medication,some mild/tolerable vein pain in both hands that come and go (not occuring at same time), mild vein pain in back of head (less occurence than the hand), mild vein pain around the ankle
Is this caused by withdrawal symptoms? If yes or even no, how should i deal with it or which appropriate specialist doctor should i consult? Will this go away maybe after maybe 90 days without taking any medications?
Thank you for posting a question.
This is a complex question, which warrants proper questioning and examination by a qualified doctor. Any answer we give here will be difficult to answer your question with proper justice.
- Depending on your weight, 20mg of prednisolone is usually considered low dose and it is usually not expected to have these side effects especially when the course is so short as well. (perhaps you can consider to see a doctor to check if you have other medical problems)
- Most of your symptoms are non specific, and as such answers will probably be non specific as well. A google search will turn up thousands of possible diagnoses.
- If you suspect that these symptoms could be related to the short course of steroids, you should consult an endocrinologist in person to try to figure out. Or perhaps you could start by seeing the doctor who prescribed you the medication to start with and ask him.
In fact, if anyone suspects any symptom could be due to medications, the patient should immediately see back the prescribing doctor to clarify.